# SDR GTIA2023012336901

- Difficulty date: January 22, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N615NK
- Make and model: Airbus A320-232
- Aircraft serial: 5159
- Aircraft time: 37,849 hours, 17,388 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Computer
- Condition: Faulted
- Location: Flap/Slat Contro
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FLT CTL FLAPS FAULT UPON FLAP EXTENSION ON APPROACH-PERFORMED RESET AND BITE TEST OF SFCC SYS. IAW AMM 27-51-00. OPERATIONAL TEST OF THE FLAP SYS IAW AMM 27-54-00. OPS CHECK GOOD. NO FAULTS NOTED AT THIS TIME.  A/C OK FOR SVC.
